# SDR 2010FA0000194

- Difficulty date: January 16, 2010
- Submitted: March 2, 2010
- Operation: General aviation
- Aircraft: N450KD
- Make and model: Cessna 550
- Aircraft serial: 5500412
- Aircraft time: 10,761 hours
- Engine: Pwa JT15D1A
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Wire
- Condition: Chafed
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: H

## Discrepancy

PILOT REPORTS AUTOPILOT CB TRIPPED.  TROUBLESHOT PROBLEM AND FOUND WIRING INSIDE COPILOTS YOKE TO BE CHAFED AND SHORTING TO GROUND WHERE THE WIRING GOES FROM THE BACK OF THE YOKE INTO THE YOKE CONTROL WHEEL.
